Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 29, NWS Brownsville, TX

April 10, 2011

NWS Brownsville, TX issued this small craft advisory at Apr 10, 2011, 1:43 PM CDT. It took effect at Apr 11, 2011, 10:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 10, 2011, 1:43 PM CDT (18:43 UTC)
In effect from
Apr 11, 2011, 10:00 PM CDT
Expired
Apr 10, 2011, 4:34 PM CDT
In force
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WHUS74 KBRO 101843
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
143 PM CDT SUN APR 10 2011

...STRONG WINDS TO CONTINUE THIS EVENING ALL COASTAL AREAS...

.THE STRONG WINDS ARE FORECAST TO PERSIST INTO THE EVENING OVER
THE LAGUNA MADRE AND SPREAD OFFSHORE TONIGHT. NOT UNTIL A COLD
FRONT APPROACHES LATE MONDAY MORNING WILL THE WINDS LOWER ACROSS
THE GULF OF MEXICO. SEAS TO BUILD OVERNIGHT AS THE WINDS BECOME
MORE PERSISTENT AT STRONGER LEVELS. 

GMZ150-155-170-175-110300-
/O.NEW.KBRO.SC.Y.0029.110412T0300Z-110412T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
143 PM CDT SUN APR 10 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 10 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM MONDAY TO 10 AM
CDT TUESDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS TO INCREASE 20 TO 25 KNOTS
  TONIGHT. SEAS TO BUILD 5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-110300-
/O.CON.KBRO.SI.Y.0029.000000T0000Z-110411T0600Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
143 PM CDT SUN APR 10 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM
CDT MONDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM CDT
MONDAY. 

* WINDS: FROM THE SOUTH 20 TO 25 KNOTS THE REMAINDER OF THE
  AFTERNOON. DIMINISHING TO 20 KNOTS WITH HIGHER GUSTS BY 8
  PM...CONTINUING THROUGH MIDNIGHT.

* WAVES AND CHOP: LOCALLY ROUGH THROUGH AT LEAST 8 PM. WAVES 2
  FEET IN THE CENTER CHANNEL AND PERHAPS BRIEFLY REACHING 3 FEET
  AT TIMES. BAY WATERS BECOMING CHOPPY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
1 follow-up statement
247 
WHUS74 KBRO 102134
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
434 PM CDT SUN APR 10 2011

...STRONG WINDS TO CONTINUE THIS EVENING ALL COASTAL AREAS...

.THE STRONG WINDS ARE FORECAST TO PERSIST INTO THE EVENING OVER
THE LAGUNA MADRE.

GMZ150-155-170-175-102245-
/O.CAN.KBRO.SC.Y.0029.110412T0300Z-110412T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
434 PM CDT SUN APR 10 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS ARE FORECAST TO BE BELOW SMALL CRAFT ADVISORY
CRITERIA MONDAY NIGHT THROUGH TUESDAY MORNING.  

$$

GMZ130-132-135-110600-
/O.CON.KBRO.SI.Y.0029.000000T0000Z-110411T0600Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
434 PM CDT SUN APR 10 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM
CDT MONDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM CDT
MONDAY. 

* WINDS: FROM THE SOUTH 20 TO 25 KNOTS THE REMAINDER OF THE 
  AFTERNOON. DIMINISHING TO 20 KNOTS WITH HIGHER GUSTS BY 8 PM...
   CONTINUING THROUGH MIDNIGHT. 

* WAVES AND CHOP: LOCALLY ROUGH THROUGH AT LEAST 8 PM. WAVES 2 
  FEET IN THE CENTER CHANNEL AND PERHAPS BRIEFLY REACHING 3 FEET 
  AT TIMES. BAY WATERS BECOMING CHOPPY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 1:36 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 10, 1:36 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
136 PM CDT SUN APR 10 2011

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...HAVE KEPT THE
PREVIOUS FORECAST PRETTY MUCH IN TACT EVEN WITH THE MODEL GUIDANCE
BACKING OFF ON MONDAY/S WINDS AND DEW POINT FALLS. WARM AND SULTRY
IN ADVANCE OF THE COLD FRONT THAT IS EXPECTED TO MOVE THROUGH THE
CWA MONDAY MORNING. WINDS AND SOME DEVELOPMENT OF STRATUS TO KEEP
TEMPERATURES WELL ABOVE NORMAL. TIMING OF THE FRONT AND DRIER AIR
INTRUSION WILL BE CRITICAL FOR FIRE WEATHER HAZARDS. HAVE OPTED TO
UPGRADE THE FIRE WEATHER WATCH FOR THE AREAS WEST OF HIGHWAY 281
TO A RED FLAG WARNING AND UP THE TIME TO 10 AM. DRIEST AIR AND
PEAK WINDS NOT EXPECTED IN HIDALGO COUNTY UNTIL BETWEEN NOON AND 2
PM BUT DID NOT WANT TO ADD ANY CONFUSION ON THE HEADLINES. ALSO
INTRODUCED A FIRE WEATHER WATCH FOR THE COASTAL COUNTIES WITH WEST
PORTIONS OF THE COUNTIES LIKELY TO SEE APPROACHING CRITICAL
CONDITIONS FOR AT LEAST A FEW HOURS. FIRES TODAY ALONG HIGHWAY 77
NEAR HIGHWAY 100 ALSO RAISE CONCERNS FOR MONDAY. ANY MORNING
CLOUDS SHOULD RAPIDLY DISSIPATE AS THE LOWER DEWPOINTS INVADE THE
AREA DESPITE WHAT THE MODELS INDICATE. TEMPERATURES ALSO WARMER
THEN GUIDANCE AS THE DRY AIR HEATS UP WITH ADDED DOWNSLOPING
COMPRESSION. DID LOWER MONDAY NIGHT TUESDAY MORNING TEMPERATURES A
FEW DEGREES WITH THE DRY AIR IN PLACE AND LIMITED RELATIVE
HUMIDITY RECOVERY.

.LONG TERM /TUESDAY THROUGH SUNDAY/...BY TUESDAY THE FRONT SHOULD
BE THROUGH THE AREA. HIGH PRESSURE AT THE SURFACE WILL BE SINKING
SOUTH OVER MUCH OF EAST TEXAS...PLACING DEEP SOUTH TEXAS UNDER
WEAK EASTERLY FLOW. IN THE MEANTIME...WEAK UPPER LEVEL RIDGING
WILL BE BUILDING OVER THE AREA AS THE UPPER TROUGH CONTINUES TO
PUSH EAST OVER THE EASTERN STATES. TEMPERATURES WILL BE SLIGHTLY
COOLER ON TUESDAY BEHIND THE COLD FRONT...REMAINING IN THE MID AND
UPPER 80S FOR MOST LOCATIONS FOR HIGHS.

MOVING INTO WEDNESDAY...THE HIGH WILL CONTINUE TO SHIFT TO THE EAST
AS A WEAK DISTURBANCE BEGINS TO DEVELOP OVER THE LOWER PLAINS.  THIS
WILL ALLOW FOR SOUTHEASTERLY LOW LEVEL FLOW TO RETURN TO DEEP SOUTH
TEXAS.  THIS WILL PERSIST THROUGH THE REMAINDER OF THE WORK
WEEK...ALLOWING FOR ABOVE NORMAL TEMPERATURES TO RETURN AS WELL AS
SOME MOISTURE.

ON FRIDAY...A WEAK COLD FRONT WILL APPROACH THE FORECAST AREA.  FOR
THE MOST PART...THIS FRONT APPEARS TO BE DRY.  HOWEVER...HAVE
CONTINUED SOME MENTION OF VERY SMALL POPS FOR LIGHT RAIN FOR NOW.
OTHERWISE...THE FRONT IS EXPECTED TO RATHER WEAK...AND IS NOT
EXPECTED TO BRING MUCH EFFECTS TO DEEP SOUTH TEXAS.

&&

.MARINE...TONIGHT THROUGH MONDAY NIGHT...WINDS HAVE BEEN BEHAVING
AS EXPECTED THIS AFTERNOON WITH SCA OVER THE BAY AND SCEC ACROSS
THE OFFSHORE WATERS. BELIEVE THIS WILL REVERSE TONIGHT. GRADIENT
TO REMAIN TIGHT OVERNIGHT PUSHING WINDS AND SEAS OFFSHORE THAT
EXTRA NOTCH. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE
OFFSHORE WATERS FROM 10 PM TONIGHT THROUGH 10 AM MONDAY. GRADIENT
TO WEAKEN MONDAY MORNING AS FRONT APPROACHES THE COASTAL WATERS.
PASSAGE IS LIKELY IN THE AFTERNOON WITH NORTH WINDS BECOMING
MODERATE. SEAS TO MIX WITH THE SOUTH SWELL THEN SLOWLY LOWER INTO
THE EVENING. A FEW SHOWERS OR EVEN AN ISOLATED THUNDERSTORM IS
POSSIBLE MONDAY AFTERNOON.

TUESDAY THROUGH SUNDAY...LIGHT TO MODERATE EAST TO SOUTHEAST LOW
LEVEL FLOW WILL PERSIST THROUGH THE LONG TERM PORTION OF THE
FORECAST OVER THE LOWER TEXAS COASTAL WATERS.  AS SUCH...SEAS WILL
REMAIN MODERATE THROUGH THIS TIME PERIOD AS WELL. THIS WILL RESULT
AS HIGH PRESSURE WILL SIT TO THE NORTH AND EAST OF THE AREA OVER THE
NORTHEASTERN GULF OF MEXICO AND SOUTHEASTERN STATES.  THESE
CONDITIONS WILL PERSIST THROUGH THURSDAY BEFORE ANOTHER WEAK COLD
FRONT APPROACHES ON FRIDAY.  OTHERWISE...CONDITIONS SHOULD REMAIN
BELOW SCA CRITERIA...HOWEVER WILL NOT RULE OUT THE NEED FOR PERIODS
OF SCEC DUE TO WINDS.

&&

.FIRE WEATHER...ONCE AGAIN UPGRADED THE FIRE WEATHER WATCH TO A RED
FLAG WARNING FOR THE WESTERN TWO THIRDS AND ADDED THE EASTERN
COUNTIES INTO A FIRE WEATHER WATCH.  MAIN LIMITING FACTOR WILL BE
WINDS AND DURATION OF THE STRONGEST WINDS. IF SKIES CLEAR AS THE
FRONT PASSES ADDED MIXING OF THE BOUNDARY LAYER SHOULD PUSH
SUSTAINED WINDS TO 20 MPH WITH SOME GUSTS UP TO 30 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  75  88  67  81 /  10  20  10  10
BROWNSVILLE          75  89  63  83 /  10  20  10  10
HARLINGEN            75  92  60  87 /  10  20  10  10
MCALLEN              75  93  59  89 /  10  20   0  10
RIO GRANDE CITY      75  94  59  90 /  10  10   0  10
SOUTH PADRE ISLAND   75  80  69  82 /  10  20  10  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 10 AM TO 6 PM CDT MONDAY FOR TXZ248>250-
     252-253.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR TXZ251-254>257.

     WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR TXZ251-254>257.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 1 AM CDT MONDAY FOR GMZ130-
     132-135.

     SMALL CRAFT ADVISORY FROM 10 PM MONDAY TO 10 AM CDT TUESDAY FOR
     GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

59/67
Hazardous weather outlook, Apr 10, 5:08 AM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
508 AM CDT SUN APR 10 2011

TXZ248>250-252-253-102130-
ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-
508 AM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE DEEP SOUTH TEXAS BRUSH
COUNTRY.

.DAY ONE...TODAY AND TONIGHT.

HEAT: TEMPERATURES REACHING 100 COMBINED WITH HUMIDITY BETWEEN 30
AND 40 PERCENT WILL MAKE IT FEEL LIKE 105 TO 107. THIS HEAT AND
HUMIDITY...OCCURRING A FULL THREE MONTHS BEFORE THESE CONDITIONS
TYPICALLY OCCUR...MAY PRODUCE SIGNIFICANT IMPACTS ON PEOPLE AND
PETS. IF OUTSIDE...BE SURE TO DRINK PLENTY OF WATER...BEFORE YOU
GET THIRSTY. WEAR LIGHT WEIGHT...LOOSE FITTING CLOTHING. WEAR A
HAT TO PROTECT FROM THE SUN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MONDAY: A FRONT WILL BRING VERY DRY BUT STILL HOT AIR...ALONG WITH
BRIEFLY STRONG NORTHERLY WINDS. THE THREAT FOR RAPID WILDFIRE
GROWTH IS GREAT...AND A FIRE WEATHER WATCH IS IN EFFECT. BURN BANS
REMAIN IN HIDALGO AND STARR COUNTY.

TUESDAY THROUGH SATURDAY: FAIR HOT CONDITIONS WITH GRADUALLY
INCREASING HUMIDITY TUESDAY THROUGH FRIDAY. AN ELEVATED RISK FOR
RAPID WILDFIRE GROWTH WILL CONTINUE AS EXTREME DROUGHT IS
MAINTAINED. A WEAK FRONT MAY TRIGGER AN ISOLATED STORM ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ251-254>257-102130-
KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
508 AM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

WIND: GUSTY WINDS TO 45 MPH ARE EXPECTED BETWEEN 10 AM AND 6 PM
THIS AFTERNOON. RESIDENTS SHOULD MOVE ALL LIGHTWEIGHT ITEMS
INDOORS OR FASTEN THEM DOWN OUTSIDE BEFORE 10 AM. DRIVERS OF
LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE ALERT FOR CROSS WINDS.

HEAT: THE FEELS LIKE TEMPERATURE WILL REACH 100 THIS AFTERNOON
ALONG THE HIGHWAY 77 CORRIDOR. STRONG WINDS WILL TAKE THE EDGE
FROM THE UNUSUALLY EARLY SEASON SWELTER.

CURRENTS: MODERATE RISK FOR RIP AND ALONG SHORE CURRENTS AT SOUTH
PADRE ISLAND BEACHES TODAY. POOR TO AVERAGE SWIMMERS SHOULD STAY
IN SHALLOW WATER. OTHERS SHOULD SWIM WITH A NON INFLATABLE
FLOTATION DEVICE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MONDAY: GUSTY NORTH WINDS...FALLING HUMIDITY...AND DRYING SOILS
WILL ELEVATE THE RISK FOR RAPID WILDFIRE GROWTH AND ERRATIC
WILDFIRE BEHAVIOR THROUGH THE AFTERNOON.

TUESDAY THROUGH SATURDAY: FAIR WARM CONDITIONS WITH GRADUALLY
INCREASING HUMIDITY TUESDAY THROUGH FRIDAY. AN ELEVATED RISK FOR
RAPID WILDFIRE GROWTH WILL CONTINUE AS SEVERE TO EXTREME DROUGHT
IS MAINTAINED FOR MOST AREAS. A WEAK FRONT MAY TRIGGER AN ISOLATED
STORM ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-102130-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
508 AM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

GUSTY SOUTH WINDS UP TO 30 KNOTS WILL PRODUCE ROUGH BAY WATERS AND
2 FEET OR HIGHER WAVES IN THE CENTER CHANNEL OF THE
BAY BETWEEN PORT ISABEL AND SOUTH PADRE ISLAND. WINDS WILL
GRADUALLY DIMINISH TONIGHT BUT REMAIN ABOVE 20 KNOTS WITH 1 TO 2
FOOT WAVES IN THE CENTER CHANNEL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MONDAY: A FRONT WILL SURGE NORTH WINDS 20 KNOTS AND GUSTY...AND
REBUILD WAVES IN THE CENTER CHANNEL BACK TO 2 FEET BY NOON OR SO.
WINDS WILL BECOME NORTHEAST AND GRADUALLY DIMINISH DURING THE EVENING.

TUESDAY AND TUESDAY NIGHT:  LIGHT TO MODERATE WINDS WILL PREVAIL.

WEDNESDAY THROUGH FRIDAY: DAYTIME AND EARLY EVENING SOUTHEAST WINDS
WILL EDGE CLOSE TO 20 KNOTS WITH HIGHER GUSTS...AND WATERS BECOME
CHOPPY.

SATURDAY: WINDS WILL BECOME NORTHEAST AND MAY INCREASE TO 20
KNOTS. AN ISOLATED THUNDERSTORM IS POSSIBLE AS THE ATMOSPHERE
COOLS SLIGHTLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ150-155-170-175-102130-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
508 AM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT.

BOATERS SHOULD EXERCISE CAUTION TODAY FOR SOUTH WINDS NEAR 20
KNOTS AND SEAS HOLDING AROUND 6 FEET. WINDS SHOULD INCREASE TO 20
TO 25 KNOTS TONIGHT AND SEAS BUILD GO 7 FEET...WITH ADVISORIES LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MONDAY: A FRONT WILL EASE THROUGH THE WATERS...TURNING WINDS
NORTHERLY AND REQUIRING BOATERS TO MAINTAIN CAUTION AS SEAS REMAIN
NEAR 7 FEET.

TUESDAY THROUGH FRIDAY: LIGHT TO MODERATE WINDS AND SLIGHT TO
MODERATE SEAS THROUGH WEDNESDAY. GRADUALLY INCREASING SEAS
WEDNESDAY NIGHT THROUGH FRIDAY WITH OVERNIGHT SOUTHEAST WIND
SURGES ABOVE 15 KNOTS REQUIRING SOME CAUTION FOR SMALL CRAFT
OPERATORS.

SATURDAY: WINDS MAY SHIFT TO NORTHEAST AND INCREASE TO NEAR 20
KNOTS...WITH SEAS BUILDING TOWARD 6 FEET. AN ISOLATED THUNDERSTORM
MAY DEVELOP AS A WEAK FRONT PASSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

52/BSG

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:57 AM CDTWind AdvisoryBROCameron, Kenedy, Willacy14 hr
Apr 10, 4:03 AM CDTSmall Craft Advisory for WindsBRO21 hr
Apr 10, 4:28 AM CDTFire Weather WatchBROBrooks, Hidalgo, Jim Hogg, Starr, Zapata9 hr
Apr 10, 1:56 PM CDTFire Weather WatchBROCameron, Kenedy, Willacy16 hr
Apr 10, 1:56 PM CDTRed Flag WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more31 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.